# SDR SWIA2020090152104

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*OTBD CLIP ON CABLE FAIRLEAD IS CRACKED. CLIP LOCATION IS FS 473 AND LBL 36.   (C-CHECK) RO 8/28/2020    REMOVED CRACKED OTBD CLIP ON CABLE FAIRLEAD AND INSTALLED NEW CLIP  REF REO. PRESSURE CHECK GOOD.
